Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 318–327 (Mi zvmmf1548)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimization algorithms in the cone of central path

V. I. Zorkal'tsev

L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1365 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 304–312

Bibliographic databases:
UDC: 519.711.3
MSC: Primary 90C51; Secondary 90C05
Received: 04.04.1995
Revised: 30.06.1999

Citation: V. I. Zorkal'tsev, “Optimization algorithms in the cone of central path”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 318–327; Comput. Math. Math. Phys., 40:2 (2000), 304–312

Citation in format AMSBIB
\Bibitem{Zor00}
\by V.~I.~Zorkal'tsev
\paper Optimization algorithms in the cone of central path
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 318--327
\mathnet{http://mi.mathnet.ru/zvmmf1548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792765}
\zmath{https://zbmath.org/?q=an:0982.90066}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 304--312


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1548
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Zorkaltsev, I. V. Mokryi, “Interior point algorithms in linear optimization”, J. Appl. Industr. Math., 12:1 (2018), 191–199  mathnet  crossref  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:199
    Full text:86
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021